VOL. 32 · NO. 2 | June 1996
Gani T. Stamov, Ivanka M. Stamova
SUT J. Math. 32 (2), 101-107, (June 1996) DOI: 10.55937/sut/1262208553 Open Access
KEYWORDS: Second method of Lyapunov, impulsive differential equations, Integral manifold, 34A37
Liu Xiyu
SUT J. Math. 32 (2), 109-120, (June 1996) DOI: 10.55937/sut/1262208557 Open Access
KEYWORDS: singular operators, Coninua, fixed point index, Impulsive integrodifferential boundary value problems, 34B15, 47H15
Gani T. Stamov
SUT J. Math. 32 (2), 121-131, (June 1996) DOI: 10.55937/sut/1262208562 Open Access
KEYWORDS: Integral manifold, impulsive differential equations, 42B25
Mamoru Furuya, Hiroshi Niitsuma
SUT J. Math. 32 (2), 133-139, (June 1996) DOI: 10.55937/sut/1262208567 Open Access
KEYWORDS: Differential ideal, d-prime d-ideal, quasi-prime d-ideal, weak associated prime, Laskerian ring, strongly Laskerian ring, 13B10, 13N99
Kan Kaneko
SUT J. Math. 32 (2), 141-147, (June 1996) DOI: 10.55937/sut/1262208573 Open Access
KEYWORDS: Complex cubic fields, 11R16
Syuuji Abe
SUT J. Math. 32 (2), 149-156, (June 1996) DOI: 10.55937/sut/1262208579 Open Access
KEYWORDS: expected relative entropy, expected divergence, Empirical distribution, entropy of the binomial distribution, 62B10, 94A17, 94A15
Keiichi Kato
SUT J. Math. 32 (2), 157-161, (June 1996) DOI: 10.55937/sut/1262208584 Open Access
KEYWORDS: analyticity, nonlinear, elliptic partial differential equation, 35J60, 35J15
Chuan-Chih Hsiung, Wenmao Yang, Bonnie Xiong
SUT J. Math. 32 (2), 163-178, (June 1996) DOI: 10.55937/sut/1262208593 Open Access
KEYWORDS: spectrum, Laplacian, almost complex structures, almost Hermitian structures, holomorphic sectional curvature, Bochner curvature tensor, 53C15, 53C35, 58G25
Back to Top